# SDR AALA20160220002

- Difficulty date: February 20, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 65,764 hours, 10,512 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC152021927178T
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 3 DAMAGED AT STATION 654.  INSTALLED SEAT TRACK & REPAIR PIECES IAW SRM 53-00-52-2R-2.  ACFT IN BASE MX.
